# SDR 2009FA0000618

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-3L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 3930
- Condition: Failed
- Location: Emergency Light
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTING POWER SUPPLY INOP, AFT SECTION LIGHTS WON'T ILLUMINATE.
